# SDR SWAA010440

- Difficulty date: February 13, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 64,021 hours, 70,750 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT HORIZ STAB CENTER SECTION REAR SPAR UPPER AND LOWER AFT CLEVIS LUGS CORRODED.  REPAIRED LUGS PER BFG ER.
